MathSciNet Relay Station
MathSciNet bibliographic data
MR516257 (80b:47086) 47H15
Lions, P.-L. Une méthode itérative de résolution d'une inéquation variationnelle. (French) Israel J. Math. 31 (1978), no. 2, 204–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement